MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that erroneously depressed creatinine_2 (crea_2) results were obtained on nine patient samples on an atellica ch 930 analyzer.The erroneous results were not reported to the physician(s).The samples were reprocessed either on the original analyzer or on an alternate atellica ch 930 analyzer.The reprocessed results were higher than the erroneous results and matched the patient¿s clinical picture.The reprocessed results were reported as the correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine_2 (crea_2) results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that erroneously depressed creatinine_2 (crea_2) results were obtained on nine patient samples on an atellica ch 930 analyzer.Calibration was acceptable, and quality control (qc) was within the range on the day of the event.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2025-00300 on 28-nov-2025.Additional information (10-dec-2025): siemens reviewed the instrument data files, and the information provided by the customer.Siemens review indicated that the customer was running patient samples without any issues on reagent well 1, but erroneous results were obtained when samples were processed on reagent well 2.Quality control (qc) was out of range when well 2 was used, but within range when well 1 was used.There were no sample aspiration or hardware issues during the use of well 2.Siemens determined that a compromised reagent well of unknown cause potentially contributed to the erroneously depressed creatinine_2 (crea_2) results.A product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23670401
Report Number2432235-2025-00300
Device Sequence Number9708170
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)252520(17)260901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberN/A
Device Catalogue Number11097596
Device Lot Number252520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown